Calculus of Variations and Geometric Measure Theory

E. Le Donne - V. Magnani

Measure of submanifolds in the Engel group

created by magnani on 24 Jun 2013


Published Paper

Inserted: 24 jun 2013

Journal: Rev. Mat. Iberoam.
Volume: 26
Number: 1
Pages: 333–346
Year: 2010


We find all intrinsic measures of $C^{1,1}$ smooth submanifolds in the Engel group, showing that they are equivalent to the corresponding $d$-dimensional spherical Hausdorff measure restricted to the submanifold. The integer $d$ is the degree of the submanifold. These results follow from a different approach to negligibility, based on a blow-up technique.

Keywords: Hausdorff measure, Submanifolds, Engel group